# SDR DALA2016042203231

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 71,560 hours, 53,833 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE EDGE ON RUDDER LT/RT SIDE.  EDGE ON RUDDER LT & RT SIDE WERE REPAIRED IAW SRM 51-70-4AD AND OPEN 2304653.
